Home / Faculty / Escaner, Jose Maria IV

Escaner, Jose Maria IV

Professor
RoomMath Building 263

Research Interests
Mathematical finance and actuarial science. Mathematical epidemiology and mathematical physiology.
  • Teaching

    First Semester AY 2020 – 2021

    • Math 150.1 Mathematical Statistics I
    • Math 164 Mathematics of Life Contingencies
  • Publications
    1. Escaner, JM IV. Parabolic Equations with Singularity on the Boundary. Matimyas Matematika, Special Issue (Third Sino-Philippines Symposium in Analysis), August 2000, pp. 42-46.
    2. Escaner JM IV, Otani M, and Sy P. Global Existence of Radially Symmetric Solutions to the Parabolic Equations … ¹. Proceedings of the Fourth Sino-Philippines Symposium in Analysis. May 2002. pp 29-30.
    3. Arceo CP, Escaner JM IV, Otani M, and Sy P. Parabolic Equations with Singularity on the Boundary. Microlocal Analysis and Complex Fourier Analysis. World Scientific Publishing Co. Pte. Ltd. 2002. pp. 23-35.
    4. Arceo CP, Escaner JM IV, and Lope JE. On the Unique Solvability of a Volevic System of Singular Partial Differential Equations. Matimyas Matematika, Vol. 26 (2003) Nos 1-3. pp. 47-55.
    5. Arceo CP, Escaner JM IV, and Lope JE. On the Unique Solvability of a Volevic System of Linear Equations with General Singularity. Zeitshrift für Analysis und ihre Anwendungen. Vol. 24 (2005) No. 2.pp. 317-326.
    6. Escaner JM IV, and Wee, O. Achieving Smooth Asymptotics for the Price of a DIC Barrier Option in a Binomial Tree Model. Matimyas Matematika, Vol. 30 (2007) Nos 2-3. pp. 23-31.
    7. Arceo CP, Escaner JM IV, Otani M, and Sy P. Some Results on the Existence and Blow-up Solutions to a Parabolic Equation with Singularity. Matimyas Matematika, Vol. 30 (2007) Nos 2-3. pp. 153-162.
    8. Arceo CP, Escaner JM IV, Otani M, and Sy P. Parabolic Equations with Singularity on the Boundary. Advances in Mathematical Sciences and Applications, Vol. 18 (2008) pp. 29-42.
    9. Escaner JM IV and Uyaco-Catinan FJD. Estimating Quantile Risk Measures Using Extreme Value Theory in Finance and Insurance. In Mohd Tahir Ismail and Adli Mustafa (eds) 5th Asian Mathematical Conference Proceedings (Volume III), June 2009, pp. 413-420. ISBN: 978-967-5417-55-9.
    10. Barcial-Torre NR and Escaner JM IV. A New Wavelet based on Morlet and Mexican Hat Wavelets. Matimyas Matematika, Vol. 22 (2010), Nos 1-2.
    11. Catinan, FJU and Escaner JM IV. Calculating Quantile Risk Measures Using Extreme Value Theory. Philippine Journal of Natural Sciences, Vol. 15, June 2010, No. 1, pp. 33-43.
    12. Escaner, JM IV. Smooth Asymptotics for a DIC option in a Binomial Tree Model. Seminario Dottorato 2011/12. Universita di Padova, March 2012 http://dottorato.math.unipd.it/sites/default/files/SemDott1112_note.pdf
    13. Llemit D, and Escaner JM IV. Asymptotic Expansion for the Price of a UIP Barrier Option in a Binomial Tree Model. Applied Mathematical Sciences, Vol. 6, 2012, no. 104, pp. 5197 – 5205.
    14. Arceo CP and Escaner JM IV (Chapter Contributors). The Evolution of Graduate Applied Math Courses in the Institute of Mathematics, University of the Philippines. Study Book on Educational Interfaces between Mathematics and Industry. Damlamian A, Rodrigues JF and Sträber R (editors). Springer. 2013 XI. http://www.springer.com/education+&+language/mathematics+education/book/978-3-319-02269-7
    15. Chavez MR, Sy P and Escaner JM IV. Dynamic Models of One-time Payment and Regularly Scheduled Repayment Schemes in Microlending. Philippine Journal of Natural Science 2011 Vol. 16, pp 11-22.
    16. Umali L and Escaner JM IV. A Compound Poisson Risk Model of a Loss-Sensitive Insurance. International Journal of Applied Mathematics and Statistics (IJAMAS), Vol. 52, Issue No. 9, 2014, pp. 102-111.
    17. de los Reyes A V and Escaner JM IV. Understanding Dengue Transmission Dynamics in the Philippines. Proceedings of the 17thConference of the Science Council of Asia (SCA), 2018 pp. 215 – 221